# SDR SWAA2024080505415

- Difficulty date: June 24, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS927 TO BS947 AND STR25R AFT CARGO COMPARTMENT 2024-402008<[01] REPLACED WEB - INTERCOSTAL LOCATED BTW BS927 TO BS947 AND STR25R AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 147A7500 SHEET 37 REV -. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL LOCATED BTW BS927 TO BS947 AND STR25R AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 147A7500 SHEET 37 REV -. SEE INDIVIDUAL SIGN-OFF BELOW.
